# SDR CA140116004

- Difficulty date: January 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,990 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Contaminated
- Location: Magneto
- Component: Magneto
- Component part number: BL60064620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR READING LOW WHEN COLD, ALSO HAS TO BE MONITORED SO IT DOES NOT OVERSPEED AT TOP END.  OIL FOUND IN MAGNETO GOVERNOR POINTS.  MAGNETO REPLACED.
